MAUDE Adverse Event Report: MASIMO - 52 DISCOVERY RAD-5V PULSE OXIMETER

MASIMO - 52 DISCOVERY RAD-5V PULSE OXIMETER
Model Number 26819
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional manufacturing narrative: attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.Initial reporter zip code exceeded the maximum allowable characters, zip code is as follows: (b)(6).Device not returned.
 
Event or Problem Description
The customer reported some leds are not illuminating on the display.No patient impact or consequences were reported.

Brand Name
RAD-5V PULSE OXIMETER
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 52 DISCOVERY
52 discovery
irvine CA 92618
MDR Report Key10764224
Report Number3011353843-2020-00174
Device Sequence Number14324131
Product Code DQA
UDI-Device Identifier00843997005524
UDI-Public00843997005524
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K033998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26819
Device Catalogue Number9197
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2020
Initial Report FDA Received Date10/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1